MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON DUALSELECT,PACKED-G118(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON DUALSELECT,PACKED-G118(DNA); SCALER, ULTRASONIC
Catalog Number 80528
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.
 
Event or Problem Description
While using a cavitron dual select dispensing system g118, they allege that they have no water flow and the cavitron is warm no injury resulted.
 
Additional Manufacturer Narrative
Notes: 11/05/25 repair tech: (b)(4).000 evaluated, meets specifications; contact customer.Unit was checked according to meet specs and all test were fine.(b)(4).

Brand Name
CAVITRON DUALSELECT,PACKED-G118(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key23476232
Report Number2424472-2025-00152
Device Sequence Number10237492
Product Code ELC
UDI-Device IdentifierD003805281
UDI-PublicD003805281
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number80528
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/05/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown